| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure when loading lens got stuck in cylinder.Additional information has been requested but is not available at the time of this report.